# SDR DLM88041006

- Difficulty date: November 1, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 35,486 hours, 27,339 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Worn
- Location: Lt A/C Pack Duct
- Component: Duct
- Component part number: 5T40015J86
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLOW CONTROL LIGHT CAME ON AT FL330 CABIN WOULD NOT HOLD PRESSURIZATION.  CABIN ALT LIGHT CAME ON AS CABIN WENT ABOVE 10,000 FT.  CABIN GOT AS HIGH AS 12,500 FT IN DESCENT.  FLOW FROM AIR VENTS VERY LOW.  FOUND LT PACK TURBINE OUTLET DUCT DISCONNECTED AT LOWER ATTACH POINT.  REF: IPC 21-20-00-06B ITEM 300.  REPLACED CLAMP AND SECURED DUCT.  ALSO FOUND HOSE ITEM 45 WORN.  REPLACED SAME.  PRESSURIZED AIRCRAFT, ALL INDICATIONS NORM.
